Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 25, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 5, 2008, 5:51 AM CDT for 4 counties in Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2008, 5:51 AM CDT (10:51 UTC)
- Expired
- May 5, 2008, 6:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Ellis County, KS, Ness County, KS, Rush County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 111 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 6:30 AM CDT | HAIL 0.88 | 8 S Trego Center, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4089 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 051051
SVRDDC
KSC051-135-165-195-051130-
/O.NEW.KDDC.SV.W.0025.080505T1051Z-080505T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
551 AM CDT MON MAY 5 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ELLIS COUNTY IN CENTRAL KANSAS.
NORTHWESTERN RUSH COUNTY IN CENTRAL KANSAS.
NORTHERN NESS COUNTY IN WEST CENTRAL KANSAS.
SOUTHERN TREGO COUNTY IN WEST CENTRAL KANSAS.
* UNTIL 630 AM CDT
* AT 548 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF ARNOLD TO
10 MILES SOUTH OF RANSOM...MOVING EAST AT 28 MPH.
* LOCATIONS IMPACTED INCLUDE...
ARNOLD...
RANSOM...
TREGO CENTER...
CEDAR BLUFF...
RURAL RESIDENCES OF NORTHERN NESS...NORTHWESTERN RUSH...SOUTHERN
TREGO AND SOUTHWESTERN ELLIS COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
LAT...LON 3898 9964 3855 9944 3846 10002 3871 10014
3884 10015
TIME...MOT...LOC 1051Z 254DEG 24KT 3878 10011 3850 9994
$$
BIELINSKI2 follow-up statements
000
WWUS53 KDDC 051113 RRA
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
613 AM CDT MON MAY 5 2008
KSC051-135-165-195-051130-
/O.CON.KDDC.SV.W.0025.000000T0000Z-080505T1130Z/
TREGO KS-ELLIS KS-NESS KS-RUSH KS-
613 AM CDT MON MAY 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHWESTERN RUSH...NORTHEASTERN NESS...SOUTHWESTERN ELLIS AND
SOUTHERN TREGO COUNTIES...
AT 612 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES
SOUTHWEST OF TREGO CENTER TO 9 MILES SOUTH OF BROWNELL...MOVING EAST
AT 28 MPH.
* LOCATIONS IMPACTED INCLUDE...
BROWNELL...
TREGO CENTER...
RURAL RESIDENCES OF NORTHEASTERN NESS...NORTHWESTERN RUSH...
SOUTHERN TREGO AND SOUTHWESTERN ELLIS COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
LAT...LON 3898 9964 3855 9944 3852 9965 3849 9976
3850 9978 3848 9982 3849 9983 3869 9996
3872 10012 3884 10015
TIME...MOT...LOC 1113Z 254DEG 24KT 3880 10005 3852 9977
$$
BIELINSKI000
WWUS53 KDDC 051126
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
626 AM CDT MON MAY 5 2008
KSC051-135-165-195-051136-
/O.EXP.KDDC.SV.W.0025.000000T0000Z-080505T1130Z/
TREGO KS-ELLIS KS-NESS KS-RUSH KS-
626 AM CDT MON MAY 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RUSH...
NORTHEASTERN NESS...SOUTHWESTERN ELLIS AND SOUTHERN TREGO COUNTIES
EXPIRES AT 630 AM CDT...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER NORTHEASTERN NESS...NORTHWESTERN RUSH...
SOUTHERN TREGO AND SOUTHWESTERN ELLIS COUNTIES.
LAT...LON 3898 9964 3855 9944 3852 9965 3849 9976
3850 9978 3848 9982 3849 9983 3869 9996
3872 10012 3884 10015
TIME...MOT...LOC 1126Z 254DEG 24KT 3882 9994 3854 9966
$$
BIELINSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:11 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 5, 3:11 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 311 AM CDT MON MAY 5 2008 .DISCUSSION... DAYS 1-2... SUBTROPICAL JET WAS MOVING ACROSS THE SOUTHERN PORTIONS OF THE CONUS AT 00Z THIS EVENING. H5 LOW WAS INTENSIFYING OFF OF THE SOUTHERN CA COAST WITH HEIGHT FALLS OF 50 METERS AT OAKLAND, CA. H7 TEMPERATURES ACROSS SOUTHWEST KANSAS WERE IN THE SINGLE DIGITS ABOVE 0C AS PORTIONS OF NORTHERN KS WERE EXPERIENCING TEMPERATURES JUST BELOW 0C. H85 TEMPERATURES WERE IN THE TEENS ABOVE 0C ACROSS WESTERN KS WHILE READINGS TO THE EAST WERE SEVERAL DEGREES COOLER. GULF MOISTURE WAS ON THE RETURN ACROSS WESTERN TX, WITH THE HELP OF THE 30KT LOW LEVEL JET. 10C TO 14C DEWPOINTS WERE SURGING NORTHWEST AND HAD NOSED INTO MIDLAND, TX. MAIN FORECAST CONCERN WILL FOCUS ON SEVERE THUNDERSTORM CHANCES TODAY AND TUESDAY. MOISTURE CONTINUES TO SURGE NORTHWARD THIS MORNING. 04Z OBS ARE VERY SIMILAR TO NAM WITH DEWPOINTS ACROSS THE TX PANHANDLE AND WESTERN KS. GFS IS A BIT MORE MOIST EARLY ON AS IS THE ECMWF. ALREADY SEEING SOME THUNDERSTORMS DEVELOPING ACROSS WESTERN TX. NAM HAS A BIT STRONGER LOW LEVEL JET MOVING ACROSS THE AREA BY MORNING BUT ECMWF IS NOT FAR OFF. BOTH SHOW A 30 TO 40 KT LLJ MOVING INTO SOUTHWEST KANSAS BY 12Z THIS MORNING. MID LEVEL BAROCLINIC ZONE IS SITUATED NEAR SUBLETTE TO WAKEENEY AREA. THUNDERSTORMS COULD DEVELOP IN THIS VICINITY TOWARD MORNING. RADAR RETURNS ALREADY TRYING TO PICK UP A FEW ECHOS ACROSS THE REGION. STILL LOOKS VERY POSSIBLE THAT A FEW ELEVATED STORMS DEVELOP BY EARLY MORNING AS MOST UNSTABLE CAPE BY 12Z IS NEAR 1000 J/KG ACROSS THIS SECTION OF THE FA. BY 18Z, MODELS ARE IN AGREEMENT THAT MOST UNSTABLE CAPE REACHES 2000 J/KG. DURING THIS TIME, DEWPOINTS SHOULD BE IN THE 50S ACROSS THE FA. A DRYLINE WILL BE PRESENT ACROSS WESTERN COLORADO NEAR THE KS BORDER. THERE WILL BE A LITTLE MOVEMENT DURING THE DAYTIME. A FEW SUPERCELLS ARE EXPECTED TO FORM ALONG THE DRYLINE. UPPER FLOW WILL ALLOW THESE STORMS TO MOVE EAST INTO DEEPER MOISTURE. 0-6KM SHEAR IS IN EXCESS OF 40 KTS ACROSS SOUTHWEST KANSAS TODAY. ANY STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN LEFTOVER BOUNDARIES FROM EARLIER CONVECTION. DRYLINE WILL RETREAT WEST TONIGHT. STORMS WILL MOVE ACROSS THE EASTERN FA OVERNIGHT. WILL KEEP A SLIGHT CHANCE OF THUNDERSTORMS IN ACROSS THE CENTRAL PART OF THE FA WILL BUT WILL LEAVE WEST DRY. AS THE DRYLINE RETREATS WEST, HIGHER DEWPOINTS WILL FOLLOW. THIS WILL ALLOW TEMPERATURES TO REMAIN ON THE MILD SIDE ACROSS THE FA. GENERALLY, TEMPERATURES IN THE 50S AND 60S WILL BE LIKELY TONIGHT. BY TUESDAY, UPPER LOW WILL TRACK EAST FROM SOUTHERN CA. THIS WILL ALLOW S/WVS TO MOVE ACROSS SOUTHWEST KANSAS DURING THE AFTERNOON INTO THE EVENING. DEWPOINTS WILL CONTINUE TO BE IN THE 50S AND 60S AS THE DRYLINE BEGINS ITS MARCH EASTWARD. BY 18Z TUE, IT SHOULD BE INTO WESTERN PORTIONS OF THE FA. SEVERAL OUTFLOW BOUNDARIES FROM MONDAYS STORMS WILL BE ACROSS THE FA DURING THE DAY. IN ADDITION TO THESE BOUNDARIES IN ADVANCE OF THE DRYLINE, CAPES WILL IN EXCESS OF 2000 J/KG. SUPERCELLS WILL ONCE AGAIN BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. THIS TIME, THE ACTIVITY WILL BE A BIT FURTHER EAST. FROM DIGHTON TO GARDEN CITY TO LIBERAL AND EAST COULD SEE THUNDERSTORMS WILL LARGE HAIL AND DAMAGING WINDS. AGAIN, GIVEN THE BOUNDARIES FROM EARLIER STORMS, AN ISOLATED TORNADO IS POSSIBLE. AS THE SURFACE LOW INTENSIFIES AND MOVES EAST, SHOWERS AND THUNDERSTORMS WILL FILL IN ACROSS SOUTHWEST KANSAS. 310K ISENTROPIC LIFT WILL INCREASE DURING THE OVERNIGHT HOURS WITH SPECIFIC HUMIDITY VALUES IN EXCESS OF 7 G/KG. PRECIPITABLE WATER VALUES IN EXCESS OF 1 INCH WILL BE PRESENT ACROSS THE EASTERN PORTIONS OF THE FA. WILL CONTINUE WITH THE CHANCE FOR SHOWERS AND THUNDERSTORMS DURING THE OVERNIGHT HOURS TUESDAY. TEMPERATURES WILL REMAIN MILD ONCE AGAIN AS PLENTY OF MOISTURE LINGERS ACROSS THE EASTERN FA. FURTHER WEST, AS THE SURFACE LOW MOVES EAST, COOLER AND DRIER CONDITIONS WILL TAKE HOLD. TEMPERATURES IN THE NORTHWESTERN FA COULD DIP INTO THE 40S TOWARD WEDNESDAY MORNING. DAYS 3-7... NUMERICAL MODELS REMAIN IN GENERAL AGREEMENT SINCE YESTERDAY INDICATING AN UPPER LEVEL TROUGH OF LOW PRESSURE LIFTING NORTHEAST ACROSS EASTERN NEW MEXICO AND INTO THE TEXAS AND OKLAHOMA PANHANDLES REGION BY MID DAY WEDNESDAY. THIS SYSTEM WILL BRING A THE POSSIBILITY FOR PRECIP ACROSS WESTERN KANSAS WEDNESDAY BEFORE IT EXITS THE REGION TO THE EAST BY THURSDAY. AT THE SURFACE, A DEVELOPING LOW PRESSURE CENTER WILL MOVE EAST ACROSS SOUTHWEST KANSAS AND THE PANHANDLES OF TEXAS AND OKLAHOMA DURING THE DAY WEDNESDAY. A LOW LEVEL SOUTHERLY FLOW WILL INITIALLY BE IN PLACE EARLY WEDNESDAY WHICH WILL ADVECT A FAIR AMOUNT OF MOISTURE INTO SOUTH CENTRAL AND PORTIONS OF SOUTHWEST KANSAS. DEWPOINTS AT H85 RANGING UP INTO THE LOW TEENS(C) WILL PUSH NORTH WELL INTO CENTRAL KANSAS BEFORE WRAPPING AROUND THE LOW. THIS WILL GIVE EASTERN AND NORTHERN PORTIONS OF THE CWA A BETTER OPPORTUNITY FOR PRECIP...MAINLY IN WRAP AROUND CONDITIONS...THROUGH WEDNESDAY NIGHT AS THE SYSTEM TRACKS EAST OF THE FORECAST AREA. PLAN NO REAL CHANGE IN CURRENT POPS. EXPECT COOLER TEMPERATURES ON WEDNESDAY AS THE SURFACE LOW MOVES EAST SWITCHING WINDS TO THE NORTH BY AFTERNOON. INCREASED CLOUDINESS AND ANY PRECIP ACTIVITY WILL ALSO HELP KEEP TEMPERATURES DOWN. TEMPERATURES AT H85 WILL RANGE FROM THE LOWER TEENS(C) NORTHEAST TO THE MID TEENS(C) SOUTHWEST. A FAIRLY ZONAL FLOW ALOFT WILL SETTLE IN ACROSS THE CENTRAL PLAINS THROUGH THE END OF THE WEEK WHICH WILL ALLOW TEMPERATURES TO GRADUALLY WARM UP THROUGH FRIDAY. PLAN ON MAKING ONLY SLIGHT ADJUSTMENTS TO TEMPERATURES. && .AVIATION... A LEE SIDE TROUGH OF LOW PRESSURE WILL PERSIST IN PORTIONS OF EASTERN COLORADO AND WESTERN KANSAS TODAY. EXPECT VFR CONDITIONS THROUGH THIS AFTERNOON WITH PERIOD OF HIGH CLOUDS AND SOUTHERLY WINDS. THE POSSIBILITY FOR A FEW ISOLATED THUNDERSTORMS EXISTS LATE THIS AFTERNOON AND EVENING NEAR ALL TAF SITES. MVFR CEILINGS MAY BE POSSIBLE IN OR AROUND ANY POSSIBLE STORM. WILL ONLY CARRY A MENTION OF CBS IN TAFS AT THIS POINT. && .PRELIMINARY POINT TEMPS/POPS... DDC 84 61 84 57 / 30 30 40 60 GCK 84 60 85 55 / 20 20 40 40 EHA 84 58 86 55 / 20 20 20 30 LBL 84 61 86 56 / 30 30 30 40 HYS 81 61 82 57 / 30 30 60 60 P28 83 63 82 62 / 30 40 60 60 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN30/32/32
Hazardous weather outlook, May 5, 4:49 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 449 AM CDT MON MAY 5 2008 KSZ030-031-043>046-061>066-074>081-084>090-061000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 449 AM CDT MON MAY 5 2008 /349 AM MDT MON MAY 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL LINGER NORTH OF A GARDEN CITY TO DODGE CITY TO LARNED LINE THIS MORNING. A FEW OF THESE STORMS COULD BRIEFLY REACH SEVERE LIMITS WITH HAIL AND DAMAGING WINDS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THIS AFTERNOON. AS THESE STORMS MOVE EAST...THEY WILL INTERACT WITH BETTER MOISTURE. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE TUESDAY AND WEDNESDAY. ON TUESDAY...A DRYLINE WILL MOVE ACROSS WESTERN KANSAS. STORMS WILL DEVELOP ALONG THIS DRYLINE. THE POTENTIAL EXISTS FOR SOME OF THESE THUNDERSTORMS TO BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. SEVERE WEATHER IS NOT ANTICIPATED WITH STORMS ON WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY NIGHT INTO SATURDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE WHETHER OR NOT THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY AFTER 400 PM CST THIS AFTERNOON. SPOTTER ACTIVATION WILL ONCE AGAIN BE POSSIBLE ON TUESDAY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Special weather statement, May 5, 5:11 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 511 AM CDT MON MAY 5 2008 KSZ044-045-051100- LANE-NESS- 511 AM CDT MON MAY 5 2008 ...SIGNIFICANT WEATHER ADVISORY FOR LANE AND NESS COUNTIES... AT 506 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF BEELER...MOVING EAST AT 31 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. RESIDENTS IN EASTERN LANE AND SOUTHWESTERN NESS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3853 9995 3826 9997 3827 10024 3845 10024 TIME...MOT...LOC 1011Z 270DEG 27KT 3835 10018 JOHNSON
Local storm report, May 5, 5:25 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
525 AM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM HAIL DIGHTON 38.48N 100.47W
05/05/2008 E0.88 INCH LANE KS LAW ENFORCEMENT
&&
JRJLocal storm report, May 5, 5:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
546 AM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM HAIL 10 SW NESS CITY 38.35N 100.04W
05/05/2008 E0.88 INCH NESS KS TRAINED SPOTTER
DIME TO NICKEL SIZED HAIL WAS COVERING THE GROUND.
&&
JBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 5:11 AM CDT | Special Weather Statement | DDC | Ness | 49 min |
| May 5, 5:23 AM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 52 min |
| May 5, 5:58 AM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 47 min |
| May 5, 6:54 AM CDT | Severe Thunderstorm Warning | DDC | Trego | 51 min |
| May 5, 7:15 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 10 min |
| May 5, 7:47 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 43 min |
| May 5, 8:22 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 38 min |
| May 5, 11:08 AM CDT | Areal Flood Warning | DDC | Ellis, Trego | 6 hr |
| May 5, 3:58 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 47 min |
| May 5, 4:07 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 38 min |
| May 5, 4:32 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 28 min |
| May 5, 4:36 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 24 min |
| May 5, 4:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 50 min |
| May 5, 4:54 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 51 min |
| May 5, 4:56 PM CDT | Special Weather Statement | DDC | Morton | 49 min |
| May 5, 4:58 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 19 min |
| May 5, 5:00 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 30 min |
| May 5, 5:13 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 47 min |
| May 5, 5:14 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 46 min |
| May 5, 5:22 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 38 min |
| May 5, 5:34 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 56 min |
| May 5, 5:53 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stevens | 52 min |
| May 5, 5:58 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 47 min |
| May 5, 6:28 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 28 min |
| May 5, 6:41 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 49 min |
| May 5, 6:57 PM CDT | Special Weather Statement | DDC | Seward, Stevens | 48 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.